Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 92, NWS Miami, FL

July 17, 2025Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 17, 2025, 5:00 PM EDT for Glades County, Hendry County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2025, 5:00 PM EDT (21:00 UTC)
Expired
Jul 17, 2025, 5:30 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Glades County, FL, Hendry County, FL

The radar

The Tampa radar (KTBW), 139 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2025-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2025-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1152 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WUUS52 KMFL 172100
SVRMFL
FLC043-051-172130-
/O.NEW.KMFL.SV.W.0092.250717T2100Z-250717T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
500 PM EDT Thu Jul 17 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hendry County in southern Florida...
  Southwestern Glades County in southern Florida...

* Until 530 PM EDT.

* At 500 PM EDT, a severe thunderstorm was located near Muse, or near
  Labelle, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Palmdale, Muse, and Ortona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2677 8126 2677 8154 2697 8154 2697 8126
TIME...MOT...LOC 2100Z 161DEG 3KT 2685 8142 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
2 follow-up statements
901 
WWUS52 KMFL 172117
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
517 PM EDT Thu Jul 17 2025

FLC051-172127-
/O.CAN.KMFL.SV.W.0092.000000T0000Z-250717T2130Z/
Hendry FL-
517 PM EDT Thu Jul 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HENDRY COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2683 8126 2684 8154 2697 8154 2697 8126
TIME...MOT...LOC 2117Z 190DEG 4KT 2693 8135 

$$

FLC043-172130-
/O.CON.KMFL.SV.W.0092.000000T0000Z-250717T2130Z/
Glades FL-
517 PM EDT Thu Jul 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN GLADES COUNTY...

At 517 PM EDT, a severe thunderstorm was located over Palmdale, and
is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Palmdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2683 8126 2684 8154 2697 8154 2697 8126
TIME...MOT...LOC 2117Z 190DEG 4KT 2693 8135 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
946 
WWUS52 KMFL 172123
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
523 PM EDT Thu Jul 17 2025

FLC043-172133-
/O.EXP.KMFL.SV.W.0092.000000T0000Z-250717T2130Z/
Glades FL-
523 PM EDT Thu Jul 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GLADES COUNTY
WILL EXPIRE AT 530 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

LAT...LON 2683 8126 2684 8154 2697 8154 2697 8126
TIME...MOT...LOC 2123Z 161DEG 3KT 2693 8135 

$$

Hadi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:22 PM EDT, 2 hours 38 minutes earlier. Its key messages:

  • Updated at 222 PM EDT Thu Jul 17 2025
  • One more day of scattered to numerous showers and storms.
  • Dangerous heat indices begin Friday and last through the weekend.
  • Lower rain chances Friday through the weekend.
Area forecast discussion, Jul 17, 2:22 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Miami FL
222 PM EDT Thu Jul 17 2025

...New UPDATE, AVIATION, BEACHES...

.KEY MESSAGES...
Updated at 222 PM EDT Thu Jul 17 2025

 - One more day of scattered to numerous showers and storms.

 - Dangerous heat indices begin Friday and last through the
   weekend.

 - Lower rain chances Friday through the weekend.

&&

.UPDATE...
Issued at 222 PM EDT Thu Jul 17 2025

Last of the low/mid level impulses embedded in broadly cyclonic
S/SE winds on the back side of the low pressure over the northern
Gulf is moving through South Florida this afternoon. This is
leading to the last in a period of scattered to numerous showers
and thunderstorms over interior and western sections of South
Florida. Residual cold air aloft (characterized by 500 mb temps in
the -8C to -9C range) will aid in the development of a few strong
to even marginally severe storms. Strong/gusty winds and frequent
lightning are the main threats, with hail a secondary threat.
Most of the showers and thunderstorms should dissipate by 8-10 PM
tonight. East coast areas will stay mainly dry this afternoon and
tonight, outside of a few showers which could briefly move
onshore.

Friday-Saturday: strong and deep-layered high pressure east of
the Bahamas today will move west and dominate the local weather
regime Friday through the weekend. A consensus of the models
continue to indicate 500 mb heights at or near record-high levels
for the date (595-597 dm) over South and Central Florida Friday
and Saturday, along with 850-700 mb temperatures well above the
90th percentile of climatology. The end result is decreasing
convection and rain chances below climatological normals for mid-
July. Interior and SW Florida PoPs are mostly in the 30-35% range,
and 20% or less SE Florida metro with lower PoPs Saturday vs
Friday as the high center moves over the peninsula.

Main concern for Friday and Saturday continues to be higher heat
index values potentially meeting Heat Advisory criteria. The
synoptic pattern and temperature profile described above is
conducive for higher than normal temperatures along with
seasonably high dewpoints. Adjusted high temperatures slightly
higher than the NBM mean on Friday, closer to the 75th percentile
which may still be rather conservative in some areas.

Details on expected/potential range of temperatures - and other
sensible weather for the next several days - is included in this
morning's Short Term/Long Term sections which are included below
and remain valid based on latest analysis and trends.

&&

.SHORT TERM...
(Today through Friday)
Issued at 335 AM EDT Thu Jul 17 2025

An upper low will move from the western Atlantic over the
Peninsula by tonight. Under the diffluent upper flow and with
deep layer moisture ahead of it, expect scattered to numerous
showers and storms to develop. Forcing from the surface level will
likely be a combination of coastal convergence from the
background winds on the western periphery of the building
subtropical ridge, outflow from convection over the Bahamas this
morning, and a little bit of seabreeze influence. While maybe a
little more active than a typical seabreeze type day, the
evolution will be similar. Expect east coast showers this morning
to spread inland through mid-morning, with more robust storm
development by the early afternoon. Storms will spread west and
become more numerous through the afternoon.

On Friday, the strong mid-level ridge that developed under the
upper-level +PV anomaly will shift overhead. Ensembles continue to
show the strength of the ridge at the top end of climatology for
this time of year, with accompanying mid-level dry air. The low-
level ridging is also quite impressive, with heights in the 90th
percentile vs climo. This also means that lower tropospheric
temperatures will be well above average and in similar percentile
ranges vs climo. And while the mid-level dry air will keep
thunderstorm development severely limited, the plentiful low-level
moisture from the near surface SE flow will keep dewpoints, RH,
and subsequently heat indices quite high. Under the easterly flow
regime, the western half of south Florida winds up being the
warmest, with highs in the mid 90s and the potential for isolated
locations to experience heat indices in excess of 110. Along the
east coast, low-to mid 90s will be more likely with scattered
locations heat indices exceeding 105.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 335 AM EDT Thu Jul 17 2025

The strong low/mid-level ridging and drier mid-level air will
persist through the weekend and so will the lower rain chances and
high temps/heat indices. WPC guidance based on forecast highs and
ensemble spread indicates a greater than 50% chance that max heat
indices will exceed 110 across the western half of south Florida
and exceed 105 across the eastern half each day. By next week, the
dry mid-level air will shift west of south Florida and rain
chances will start to increase once again to seasonable levels.
With deep layer ridging prevailing, expect the primary forcing
mechanism for convection to be the seabreeze. There are some
indications that a surface low resultant from Lee Cyclogenesis
near the Mid-Atlantic will advect SW across the northern part of
Florida early to mid-week. While this most likely won't directly
impact south Florida, it could disrupt the easterly flow regime
and result in convection across a larger portion of the region
rather than mostly across the western half.

&&

.AVIATION...
(18Z TAFS)
Issued at 222 PM EDT Thu Jul 17 2025

Most SHRA/TSRA will affect interior and western sections of South
Florida through about 00z, primarily affecting sites along the
Gulf coast (APF) and over the Everglades with TEMPO TS and MVFR
conditions. Elsewhere, SHRA/TSRA will be much more limited in
coverage with minor impacts at the east coast terminal sites
through the forecast period. Wind 120-140 degrees gusting to
around 20 knots at the east coast sites during the 14z-00z time
frame, except a weak seabreeze at the Gulf coast/APF through 00z.

&&

.MARINE...
Issued at 335 AM EDT Thu Jul 17 2025

Cautionary level winds will be possible over Atlantic waters
through the first half of the day today. As the calmer center of the
subtropical ridge draws nearer winds will subside below headline
levels once again. Showers and thunderstorms remain likely again
today but a period of drier conditions is expected beginning
tomorrow and lasting into the weekend.

&&

.BEACHES...
Issued at 222 PM EDT Thu Jul 17 2025

The rip current risk will continue to increase at the Atlantic
beaches over the next couple of days with the moderate to fresh
onshore winds. As a result, a high risk of rip currents is
becoming more likely for Friday and remain elevated through
Saturday before decreasing Sunday and early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            81  92  80  91 /  10  20  10  10
West Kendall     78  92  78  92 /  10  20  10  10
Opa-Locka        81  94  80  93 /  20  20  10  10
Homestead        81  91  81  90 /  10  20  20  10
Fort Lauderdale  81  91  80  90 /  20  10  10  10
N Ft Lauderdale  81  92  80  91 /  30  10  10  10
Pembroke Pines   83  95  82  95 /  20  20  10  10
West Palm Beach  80  92  78  91 /  30  10   0  10
Boca Raton       80  93  79  92 /  30  10  10  10
Naples           78  95  77  94 /  50  40  10  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...Molleda
SHORT TERM...Harrigan
LONG TERM....Harrigan
AVIATION...Molleda

In the hours before

Special weather statement, Jul 17, 11:58 AM EDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Miami FL
1158 AM EDT Thu Jul 17 2025

FLZ073-074-173-174-171700-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1158 AM EDT Thu Jul 17 2025

...A strong thunderstorm will impact portions of central Miami-Dade
County through 100 PM EDT...

At 1158 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Homestead Bayfront Park, or near Turkey
Point, moving northwest at 20 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Homestead, Homestead Miami Speedway, Black Point, Homestead General
Airport, The Redland, Kendall, Florida City, Homestead Base, Naranja,
Richmond West, Richmond Heights, Country Walk, Leisure City, Cutler
Bay, Zoo Miami, Goulds, West Perrine, Princeton, The Crossings, and
Homestead Bayfront Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2559 8073 2569 8036 2555 8031 2550 8034
      2546 8034 2544 8032 2540 8033 2538 8031
      2541 8030 2540 8030 2540 8029 2539 8030
      2538 8026 2538 8025 2529 8040 2527 8040
TIME...MOT...LOC 1558Z 149DEG 18KT 2540 8037

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Jul 17, 2:13 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Miami FL
213 PM EDT Thu Jul 17 2025

FLZ070-171845-
Inland Collier County FL-
213 PM EDT Thu Jul 17 2025

...A strong thunderstorm will impact portions of southeastern Collier
County through 245 PM EDT...

At 213 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Big Cypress National Preserve, or 19 miles
northeast of Chokoloskee, moving northwest at 15 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2596 8101 2587 8114 2605 8132 2616 8111
TIME...MOT...LOC 1813Z 144DEG 15KT 2596 8110

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Jul 17, 2:15 PM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Miami FL
215 PM EDT Thu Jul 17 2025

FLZ069-070-171845-
Coastal Collier County FL-Inland Collier County FL-
215 PM EDT Thu Jul 17 2025

...Strong thunderstorms will impact portions of northwestern Collier
County through 245 PM EDT...

At 215 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Vineyards to
Golden Gate Estates to 6 miles south of Ave Maria. Movement was
northwest at 10 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Naples, Ave Maria, Golden Gate Estates, Naples Park, Orangetree,
Golden Gate, Big Corkscrew Island, West Toll Gate On Alligator Alley,
Vineyards, North Naples, East Naples, Pelican Bay, Corkscrew Swamp
Sanctuary, and Quail Creek Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2633 8182 2632 8182 2632 8166 2642 8166
      2642 8157 2650 8156 2624 8136 2615 8155
      2613 8179 2614 8179 2613 8181 2629 8183
      2629 8182 2630 8183 2633 8185
TIME...MOT...LOC 1815Z 137DEG 11KT 2619 8175 2620 8160 2624 8146

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Jul 17, 3:41 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Miami FL
341 PM EDT Thu Jul 17 2025

FLZ066-070-172015-
Hendry FL-Inland Collier County FL-
341 PM EDT Thu Jul 17 2025

...Strong thunderstorms will impact portions of north central Collier
and central Hendry Counties through 415 PM EDT...

At 341 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles east of
Immokalee to near Hendry Correctional. Movement was north at 25 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Immokalee, Hendry Correctional, Felda, Devils Garden, Keri, and
Bunker Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2664 8149 2664 8100 2629 8111 2629 8138
TIME...MOT...LOC 1941Z 173DEG 20KT 2644 8130 2635 8122

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Jul 17, 4:12 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Miami FL
412 PM EDT Thu Jul 17 2025

FLZ063-066-172100-
Hendry FL-Glades FL-
412 PM EDT Thu Jul 17 2025

...Strong thunderstorms will impact portions of northwestern Hendry
and southwestern Glades Counties through 500 PM EDT...

At 412 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Felda to near Devils
Garden. Movement was northwest at 25 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Labelle, Moore Haven, Port La Belle, Felda, Devils Garden, Ortona,
Muse, Keri, and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2698 8150 2680 8103 2661 8112 2652 8134
      2652 8152
TIME...MOT...LOC 2012Z 144DEG 21KT 2656 8141 2664 8117

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Jul 17, 4:38 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Miami FL
438 PM EDT Thu Jul 17 2025

FLZ063-066-172100-
Hendry FL-Glades FL-
438 PM EDT Thu Jul 17 2025

...Strong thunderstorms will impact portions of northwestern Hendry
and western Glades Counties through 500 PM EDT...

At 438 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles south of
Labelle to Port La Belle to near Ortona. Movement was north at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Labelle, Palmdale, Port La Belle, Ortona, Muse, and Keri.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2671 8120 2658 8142 2663 8157 2703 8156
      2703 8127 2712 8127 2712 8118
TIME...MOT...LOC 2038Z 175DEG 21KT 2666 8147 2676 8137 2677 8126

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 11:58 AM EDTSpecial Weather StatementMFLMiami-Dade62 min
Jul 17, 1:34 PM EDTSpecial Marine WarningMFL26 min
Jul 17, 2:13 PM EDTSpecial Weather StatementMFLCollier32 min
Jul 17, 2:15 PM EDTSpecial Weather StatementMFLCollier30 min
Jul 17, 2:33 PM EDTSpecial Marine WarningMFL27 min
Jul 17, 3:41 PM EDTSpecial Weather StatementMFLHendry34 min
Jul 17, 4:12 PM EDTSpecial Weather StatementMFLGlades48 min
Jul 17, 4:38 PM EDTSpecial Weather StatementMFLGlades22 min
Jul 17, 4:56 PM EDTSpecial Marine WarningMFL36 min
Jul 17, 5:26 PM EDTSpecial Weather StatementMFLGlades34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.